This unfortunate girl has had a bad and sad story!!! She was diagnosed as childhood atopic eczema since age of 3 years. One year later she was a victim of sexual abuse and presented with myriad lesions of vulval and perianal MC. At that time she was successfully treated with twice weekly applications of podophyllin solution 20% for 4 hours each application with protection of surrounding areas with a heavy coat of Zinc oxide ointment. Later on every now and then she presented with few lesions of MC removed by curettage. At last presentation I astonished to see a cocktail of dermatological manifestations all together: AD rash on face and body (widespread), Multiple inflamed "irritated" MC lesions with periorbital eczematization, Filliform warts, Cheilitis of the lips (part of AD), and herpes simplex of the lower lip (recurrent).Sure she is not syndromic case (Hypereosinophilic IgE syndrome, chronic granulomatous disease, Chediak-Higashi disease.... etc.) as all relevant investigations were normal. So what had happened ? The mother has misused and overused potent topical CS (betamethasone valerate ointment) on the face for many months !!!!!. This case might emphaseize: 1. AD is a chronic annoying disease with many complications and in particular increased liability to infections specially bacterial and viral due to decreased immunity specially CMI. 2. Misuse of CS may result in increased incidence and/or modification of infections. 3. Cases of AD OR ATOPIC-like dermatitis with recurrent or severe infections should be assessed fully to exclude "primary immunodeficiency syndromes".